| Catalog Number |
305200 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Endophthalmitis (1835)
| Date of Event |
11/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was provided by the initial reporter: material: 305200.Batch#: 2172517.Verbatim: rcc received a complaint via email.Adverse event - endophthalmitis.Patient experienced an adverse event post injection.Lot 2172517.Additional information provided: there was no reported issue with the device.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.With no actual sample analysis, a probable root cause could not be offered.